MathSciNet Relay Station
MathSciNet bibliographic data
MR1089418 (93f:42030) 42B20 (42B25 47G10)
Duoandikoetxea, Javier Weighted norm inequalities for homogeneous singular integrals. Trans. Amer. Math. Soc. 336 (1993), no. 2, 869–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement